# SDR SWAA2025022785833

- Difficulty date: January 14, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY LIGHTS ON R2 DOOR INOP <[01].  REMOVED AND REPLACED R/H AFT EMERGENCY BATTERY AND OPS CHECK GOOD IAW B737-800 AMM 33-51-00-710-801; [02] REMOVED AND REPLACED R/H AFT EMERGENCY BATTERY AND OPS CHECK GOOD IAW B737-800 AMM 33-51-00-710-801. VERIFIED WORK AND WORK ENTRIES.
